MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. VERSAJET EXACT ASSY, 45 DEGREE X 14MM; LAVAGE, JET

SMITH & NEPHEW MEDICAL LTD. VERSAJET EXACT ASSY, 45 DEGREE X 14MM; LAVAGE, JET
Model Number 66800041
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint internal reference: (b)(4).
 
Event or Problem Description
It was reported that, during a debridement surgery, a versajet exact assy, 45 degree x 14mm had piece tubing was pulled out of the orange key.The hand piece was saved and did not touch the patient.Surgery was performed, without any delay, with a back-up device instead.Patient was not injured as consequence of this problem.
 
Additional Manufacturer Narrative
The device, used in treatment, was returned for evaluation.A visual inspection reported that the there was remnants of adhesive within the feed line tubing where it connects to the feed line fitting, establishing a relationship between the device and the reported event the root cause was identified as a component failure due to the manufacturing process.A review of the manufacturing records found that there was no evidence that the product didn't meet specifications at the time of manufacture.A complaint history review found no other related events.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
VERSAJET EXACT ASSY, 45 DEGREE X 14MM
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key12089411
Report Number8043484-2021-01604
Device Sequence Number3502321
Product Code FQH
UDI-Device Identifier00040565124681
UDI-Public00040565124681
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2022
Device Model Number66800041
Device Catalogue Number66800041
Device Lot Number50910672
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2021
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1